# SDR USAA020104

- Difficulty date: December 30, 2001
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 1 INCH, VERTICAL ANGLE AT STATION 363.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  REPLACED CHANNEL PER NR 313A1355.  (M)
